# SDR DALA2021010800130

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 83,817 hours, 38,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 24abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND PSU PANEL 24ABC DID NOT OPEN.  CORRECTIVE ACTION: REPACKED PSU.  OK FOR SERVICE.
